Repositorio de producción científica de la Universidad de Sevilla

Stabilisation of differential inclusions and PDEs without uniqueness by noise

Opened Access Stabilisation of differential inclusions and PDEs without uniqueness by noise

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Caraballo Garrido, Tomás
Langa Rosado, José Antonio
Valero Cuadra, José
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2008
Publicado en: Communications on Pure and Applied Analysis, 7(6), 1375-1392
Tipo de documento: Artículo
Resumen: We prove that the asymptotic behaviour of partial differential inclusions and partial differential equations without uniqueness of solutions can be stabilised by adding some suitable Itˆo noise as an external perturbation. We show how the theory previously developed for the single-valued cases can be successfully applied to handle these set-valued cases. The theory of random dynamical systems is used as an appropriate tool to solve the problem.
Tamaño: 216.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/23710

DOI: http://dx.doi.org/10.3934/cpaa.2008.7.1375

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones